MAUDE Adverse Event Report: OSCOR INC. OSCOR LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC. OSCOR LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number BIS/BIS-40
Medical Device Problem Codes Ambient Noise Problem (2877); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Per customer, we received the following information and portions of myopore bp35, model 360882 and oscor is-1 adaptor (b)(6) (serial number portion received).Event occurred in us.No patient death, harm, or injury was reported.On (b)(6) 2025 the patient's dual chamber pacemaker was explanted and upgraded to a cardiac resynchronization therapy pacemaker.The chronic myopore right ventricular lead would have been reused but was being explanted due to noise and sensing issues.During the procedure, the oscor is-1 adaptor was seen on fluoroscopy and was also removed, it is unknown if it played a part in the reported issues.The chronic myopore right ventricular lead, and oscor adaptor, were successfully explanted at cleveland clinic main campus.During same procedure, a new medtronic epicardial right ventricular lead was successfully implanted.We have no pictures, images, or videos to share.

Brand Name
OSCOR LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd
palm harbor, FL 34683
7279372511
MDR Report Key23622610
Report Number1035166-2025-00057
Device Sequence Number9032336
Product Code DTD
UDI-Device Identifier00885672008369
UDI-Public00885672008369
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K010787
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model NumberBIS/BIS-40
Device Catalogue NumberBIS/BIS-40
Device Lot NumberC3-19551
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown